# SDR SWAA981304

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Missing
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND ANGLE MISSING AT FWD SERV DOOR POST FWD LOWER CORNER ATTACHED TO Z-ANGLE AT BS 294.5, RBL 56.  REPAIRED PER BOEING SRM.
